# SDR DALA2019070104046

- Difficulty date: June 30, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 3,693 hours, 1,400 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3899 LOUD SQUEAL SOUND REPORTED FROM NEAR ROW 18 ON RIGHT SIDE (FO) OF A/C. REPORTED BY JUMPSEATING PILOT AND F/A'S. J/S PILOT SAID SOUND FROM EMERGENCY EXIT WINDOW AREA. CORRECTIVE ACTION: PERFORMED EMERGENCY EXIT DOOR PRESSURE SEAL CHECK ON BOTH RT SIDE OVERWING EMERGENCY EXIT DOORS. NO DEFECTS NOTED. CLEANED SEALS. OK FOR SVC. REF. AMM 52-22-00-200-802. (5971804).
